# SDR 99ZZZX3368

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 430310200107
- Condition: Contaminated
- Location: Engine
- Part time: 324 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLUID LEVEL LOW, DISCOLORED AND SEEMS CONTAMINATED.  AIRCRAFT HAS VIBRATION IN RIGHT HAND TURN.
